MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. NANOPLASTY SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC. NANOPLASTY SYSTEM; PLATE
Model Number SK57
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed on (b)(6) 2025 due to swelling and potential post-op acquired infection.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed on (b)(6) 2025 due to swelling and potential post-op acquired infection.Additional information indicates the patient's bones were completely fused/healed.The hardware was returned for evaluation.Upon receiving the devices, it was noted that the 18mm screw was still inserted into the plate and the tip of a driver used to insert or remove the screw had broken off into the screw head.Damage to the mating threads of the 10mm screw and the plate were also noted.Uneven wear on the lobe of the plate suggests the possibility of off-axis insertion.The source of the damage on either component could not be determined.Additional damage observed on the plate aligns with what is typically expected during the removal process.Measurements taken on the undamaged portion of the screw confirmed those features were within specification.No other issues were found with the returned devices.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Based on the analysis and available information, the most likely cause cannot be determined.The company will supplement this mdr as necessary and appropriate.

Brand Name
NANOPLASTY SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key22522066
Report Number3011623994-2025-00077
Device Sequence Number12782059
Product Code HRS
UDI-Device Identifier00810111222464
UDI-Public(01)00810111222464(17)291021(10)TM1126
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK57
Device Lot NumberTM1126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale